# SDR SWIA202310270009

- Difficulty date: August 9, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 SEAT RAIL STRUCTURE  AT LBL9 OUTBOARD ANGLE CLIP CRACKED (MARKED)   (C-CHECK RO 10/29/2023)   FABRICATED, LOCATED, DRILLED AND INSTALLED THE FS280 FLOOR SUPPORT CLIP AT LBL9 OUTBOARD WITH 2024 T-42 .050" P.O. # T70541. REF: PREVIOUSLY INCORPERATED REO 601R-53-11-926 REV -B DATE 2006/5/10 NOTE 20. COMPLIED WITH 51-900-1003-SKY
